American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Cloyd L. Ezell. Branch point structure of covering maps onto nonorientable surfaces . Trans. Amer. Math. Soc. 243 (1978) 123-133. MR 0500900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Jaco and Peter B. Shalen. Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 765-767. MR 0415623.
Abstract, references, and article information   
View Article: PDF

[4] Jeffrey L. Tollefson. Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$ . Trans. Amer. Math. Soc. 223 (1976) 223-234. MR 0431177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information   
View Article: PDF

[6] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information   
View Article: PDF

[7] Joan S. Birman and Hugh M. Hilden. Heegaard splittings of branched coverings of $S\sp{3}$ . Trans. Amer. Math. Soc. 213 (1975) 315-352. MR 0380765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jack M. Shapiro. Conditions on a compact connected Lie group which insure a ``Weyl character formula'' . Proc. Amer. Math. Soc. 51 (1975) 15-18. MR 0367117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information   
View Article: PDF

[10] Kuo-Tsai Chen. Solvability on manifolds by quadratures permitting only integrals. Bull. Amer. Math. Soc. 80 (1974) 1210-1212. MR 0353361.
Abstract, references, and article information   
View Article: PDF

[11] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information   
View Article: PDF

[12] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[13] J. C. Chipman. van Kampen's theorem for $n$-stage covers . Trans. Amer. Math. Soc. 192 (1974) 357-370. MR 0339122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information   
View Article: PDF

[15] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information   
View Article: PDF

[16] Kyung Whan Kwun and Jeffrey L. Tollefson. Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space. Bull. Amer. Math. Soc. 79 (1973) 761-762. MR 0317329.
Abstract, references, and article information   
View Article: PDF

[17] Joel M. Cohen. The commutator subgroup made abelian . Proc. Amer. Math. Soc. 38 (1973) 507-508. MR 0315692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeffrey L. Tollefson. Involutions on $S\sp{1}\times S\sp{2}$ and other $3$-manifolds . Trans. Amer. Math. Soc. 183 (1973) 139-152. MR 0326738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wilbur Whitten. Surgically transforming links into noninvertible knots. Bull. Amer. Math. Soc. 78 (1972) 99-103. MR 0287529.
Abstract, references, and article information   
View Article: PDF

[20] C. McA. Gordon. A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot. Bull. Amer. Math. Soc. 77 (1971) 85-87. MR 0267567.
Abstract, references, and article information   
View Article: PDF

[21] Wilbur Whitten. Some intricate noninvertible links. Bull. Amer. Math. Soc. 76 (1970) 1100-1102. MR 0264646.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 21 of 21 found      Go to page: 1